# SDR 2013FA0000003

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: General aviation
- Aircraft: N217SA
- Make and model: Cessna 550
- Aircraft serial: 550217
- Aircraft time: 10,756 hours, 9,716 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Overhead Panel
- Part time: 10,756 hours, 9,716 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A PHASE 1-4 INSPECTION,  UNDER PILOTS OVERHEAD PANEL.   FOUND BURNED INSULATION CAUSED FROM THE PILOT AND CO PILOT READING LIGHTS.
